Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 33, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 26, 2012, 8:09 AM CST for Jones County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2012, 8:09 AM CST (14:09 UTC)
- Expired
- Jan 26, 2012, 8:28 AM CST
- In force
- 19 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 108 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 26, 4:18 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
940
WUUS54 KJAN 261409
SVRJAN
MSC067-261445-
/O.NEW.KJAN.SV.W.0033.120126T1409Z-120126T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
809 AM CST THU JAN 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 845 AM CST
* AT 809 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OVETT MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TUCKERS CROSSING AND LAUREL BY 820 AM CST...
MILL CREEK BY 830 AM CST...
SANDERSVILLE BY 835 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3181 8924 3182 8896 3156 8894 3143 8894
3144 8936
TIME...MOT...LOC 1409Z 215DEG 36KT 3151 8907
$$
MRM1 follow-up statement
799
WWUS54 KJAN 261428
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
828 AM CST THU JAN 26 2012
MSC067-261439-
/O.CAN.KJAN.SV.W.0033.000000T0000Z-120126T1445Z/
JONES MS-
828 AM CST THU JAN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR JONES COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR
SOUTHEASTERN MISSISSIPPI.
LAT...LON 3181 8924 3182 8896 3156 8894 3143 8894
3144 8936
TIME...MOT...LOC 1429Z 215DEG 36KT 3167 8893
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 26, 5:10 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Jan 26, 5:10 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 510 AM CST THU JAN 26 2012 .UPDATE...UPDATED ZONES AND GRIDS TO ACCOUNT FOR TORNADO WATCH NUMBER 17 NOW IN EFFECT FOR FAR SOUTHEAST PORTIONS OF MY MS COUNTIES UNTIL NOON. THE TORNADO RISK FOR THESE AREAS SHOULD DROP OFF WELL BEFORE NOON IN THESE LOCATIONS AND WE WILL CLEAR PORTIONS OF THE WATCH WHEN IT BECOMES FEASIBLE. OTHERWISE...DID A QUICK UPDATE TO THE FORECAST TO BOOST RAIN CHANCES FOR LOCATIONS ALONG AND EAST OF THE I-55 CORRIDOR THIS MORNING. /BB/ && .PREV DISCUSSION... /ISSUED 320 AM CST THU JAN 26 2012/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT...MAIN FOCUS FOR THE SHORT TERM PORTION OF THE FORECAST IS ON SHOWERS AND THUNDERSTORMS EXPECTED TODAY. SEVERE WEATHER IS A POSSIBILITY WITH SOME OF THIS ACTIVITY. EARLY THIS MORNING IT IS BECOMING APPARENT THAT THE PROGRESSION OF CONSIDERABLE SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS THE FORECAST AREA IS HAPPENING MORE QUICKLY THAN EXPECTED. WHILE THE ACTUAL FRONTAL SYSTEM AND ENHANCED ATMOSPHERIC ASCENT ASSOCIATED WITH THE UPPER LOW IS NOT EXPECTED TO PUSH ACROSS THE REGION UNTIL LATER IN THE DAY...A CONSOLIDATED AND LARGE CONVECTIVE SYSTEM IS PUSHING LOTS OF PRECIP ACROSS THE BULK OF THE REGION RIGHT NOW. CURRENT FORECASTER THINKING IS THAT THE CONVECTIVE SYSTEM ANCHORED JUST NORTH OF THE GULF COAST WILL BRING SOME SEVERE WEATHER AND HEAVY RAIN POTENTIAL TO SOUTHEAST MS BEFORE DAYBREAK. THEREAFTER...MUCH OF THE CONSOLIDATED RAIN AND EMBEDDED STORMS SHOULD BE TRANSLATING EAST INTO ALABAMA FROM MID-MORNING THROUGH MIDDAY. BUT THIS SCENARIO STILL LEAVES THE QUESTION OF WHAT WILL HAPPEN WHEN THE LARGER FORCING ASSOCIATED WITH THE FRONTAL SYSTEM AND UPPER LOW PULLS IN FROM THE WEST FROM LATE MORNING THROUGH MID-AFTERNOON. AT LEAST SOME SUNSHINE IS LIKELY IN THE WAKE OF THE MORNING RAINS WHICH WILL HELP DEVELOP INSTABILITY (ESPECIALLY CONSIDERING UPPER LEVEL TEMPERATURES WILL BE COOLING OFF). HOWEVER...DRY SLOTTING ABOVE 5 TO 7 KFT WILL LIKELY GREATLY LIMIT POTENTIAL FOR FURTHER THUNDERSTORM REDEVELOPMENT ALONG AND SOUTH OF I-20. NORTH OF THERE WILL PROBABLY BE SUFFICIENT DEPTH OF MOISTURE TO GET ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT GOING...WITH SUFFICIENT SHEAR TO SUPPORT THUNDERSTORM ORGANIZATION. WITH STORM ORGANIZATION COMES A RISK OF SEVERE WEATHER...IN THIS CASE MAINLY IN THE FORM OF DAMAGING WIND GUSTS AND/OR HAIL. ANY THUNDERSTORMS STILL ONGOING NORTH OF I-20 IN MS MY LATE AFTERNOON SHOULD BE DIMINISHING OR EXITING INTO ALABAMA BY OR SHORTLY AFTER DARK. ANTICIPATE COOLER AIR SPILLING SOUTHEAST THROUGH THE REGION FOR THE REST OF THE NIGHT WITH AT LEAST SOME PATCHY STRATUS ACCOMPANYING THE COLD AIR ADVECTION. FRIDAY INTO FRIDAY NIGHT LOOKING TRANQUIL AND CLOSER TO SEASONAL TEMPERATURE-WISE...BUT STILL NOT AT ALL COLD. PLENTY OF SUNSHINE DURING THE DAY FRIDAY SHOULD GET HIGHS CLOSE TO...OR A LITTLE ABOVE...60 DEGREES WITH LOWS FRIDAY NIGHT DROPPING TO AROUND 40. A SOMEWHAT STRONGER...YET DRY...COLD FRONT WILL BE COMING INTO NORTHWEST PORTIONS OF THE AREA BEFORE THE BREAK OF DAY SATURDAY. /BB/ LONG TERM...SATURDAY THROUGH NEXT THURSDAY...BEHIND A WEAK AND DRY COLD FRONT...PLEASANT AND COOLER DRIER CONDITIONS WILL EXIST ACROSS THE FORECAST AREA THIS UPCOMING WEEKEND AS HIGH PRESSURE SETTLES INTO THE REGION FROM THE WEST NORTHWEST. HIGHS ON SATURDAY WILL RANGE FROM THE MID 50S NORTH TO THE MID 60S SOUTH...WHILE ON SUNDAY THEY ONLY WARM UP TO AROUND 60. MEANWHILE...LOWS BOTH SATURDAY AND SUNDAY NIGHTS RANGE FROM THE UPPER 20S TO MID 30S. HIGH PRESSURE WILL QUICKLY SHIFT EAST OF THE REGION MONDAY CAUSING SOUTHERLY FLOW TO SET BACK UP OVER THE CWA. THIS WILL CAUSE MOISTURE TO INCREASE THUS CONDITIONS TO WARM THROUGH THE MIDDLE OF THE WORK WEEK. ANOTHER COLD FRONT IS POISED TO SLOWLY PUSH INTO AND THROUGH THE FORECAST AREA WEDNESDAY INTO WEDNESDAY NIGHT. DECENT RAIN CHANCES LOOK TO EXIST AREAWIDE DURING THIS TIME. THE GFS WANTS TO PUSH THE FRONT TO THE COAST...WHILE THE EUROPEAN LOOKS TO NEVER REALLY BRING THE FRONT THROUGH THE CWA AND BREAKS SHOWERS BACK OUT ACROSS US ON THURSDAY WHILE THE GFS REMAINS DRY. SINCE THIS IS AT THE LATTER END OF THE EXTENDED AND SOLUTIONS WILL LIKELY VARY OVER THE NEXT FEW MODEL RUNS...I WON'T STRAY TOO FAR FROM GUIDANCE DURING THIS PERIOD FOR THE TIME BEING. /19/ && .AVIATION... ANTICIPATED THE BULK OF SHOWERS AND EMBEDDED THUNDERSTORMS (WITH THUNDERSTORMS CONCENTRATED IN SOUTHEASTERN MS) TO BE MOVING EAST OF THE REGION BY MIDDAY. SCATTERED MVFR CEILINGS WILL ACCOMPANY THIS ACTIVITY WITH SOME ISOLATED OCCURRENCES OF IFR CEILINGS POSSIBLE. THEREAFTER...EXPECT MAINLY MVFR CEILINGS TO SPREAD SOUTHEAST ACROSS THE REGION FROM AFTERNOON THROUGH MIDNIGHT ALONG AND BEHIND AN ADVANCING COLD FRONT. WITH THE COLD FRONT COMING AND EVENTUALLY PASSING THROUGH EXPECT IN MOST AREAS A TRANSITION FROM SOUTH...TO SOUTHWEST...TO WEST...TO NORTHWEST WINDS AS WE GO FROM THIS MORNING THROUGH TONIGHT. THESE WINDS COULD BE A LITTLE GUSTY AT TIMES. IN ADDITION...ISOLATED TO SCATTERED LATE MORNING THROUGH AFTERNOON THUNDERSTORMS WILL BE POSSIBLE IN MISSISSIPPI (AND THEN MAINLY NORTH OF INTERSTATE TWENTY). /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 42 62 41 / 97 8 0 2 MERIDIAN 77 43 63 37 / 100 17 0 0 VICKSBURG 70 41 62 40 / 45 4 0 5 HATTIESBURG 76 46 66 41 / 100 10 0 0 NATCHEZ 68 42 62 41 / 34 0 0 1 GREENVILLE 66 40 59 39 / 65 16 0 7 GREENWOOD 71 40 60 41 / 84 24 0 7 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/19
Hazardous weather outlook, Jan 26, 4:25 AM CST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 425 AM CST THU JAN 26 2012 LAZ007>009-015-016-023>026-MSZ040-047>057-059>065-271030- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON- 425 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL AND SOUTHWESTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY. ARZ074-075-MSZ018-019-025>039-041>046-271030- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER- 425 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF CENTRAL AND NORTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MIDDAY THROUGH AFTERNOON...GENERALLY NORTH OF A DE KALB...TO MADISON...TO CROSSETT ARKANSAS LINE AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVERHEAD. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS AND HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATER TODAY...BUT IS OTHERWISE NOT ANTICIPATED THROUGH NEXT WEDNESDAY. MSZ058-066-072>074-271030- CLARKE-JONES-MARION-LAMAR-FORREST- 425 AM CST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING...GENERALLY ALONG AND SOUTHEAST OF A COLUMBIA TO QUITMAN LINE...AHEAD OF A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE REGION. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL...ALTHOUGH A TORNADO IS NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS MORNING...BUT IS OTHERWISE NOT ANTICIPATED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, Jan 26, 6:39 AM CST, 1 hour 30 minutes before
MSZ072-073-261310- MARION MS-LAMAR MS- 639 AM CST THU JAN 26 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 639 AM CST THU JAN 26 2012 A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS AND VERY HEAVY RAIN WAS LOCATED 5 MILES SOUTH OF PINEBUR AT 638 AM CST...MOVING NORTHEAST AT 40 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHERN LAMAR AND EASTERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. A TORNADO WATCH IS IN EFFECT FOR LAMAR COUNTY UNTIL NOON. LAT...LON 3138 8982 3122 8938 3100 8956 3102 8983 TIME...MOT...LOC 1238Z 206DEG 34KT 3108 8968 MRM
Special weather statement, Jan 26, 7:03 AM CST, 1 hour 6 minutes before
MSZ072>074-261330-
MARION MS-LAMAR MS-FORREST MS-
703 AM CST THU JAN 26 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 AM CST THU JAN 26 2012
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 MPH AND VERY
HEAVY RAIN WAS LOCATED 6 MILES SOUTH OF BAXTERVILLE AT 702 AM
CST...MOVING NORTHEAST AT 40 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN FORREST...LAMAR AND SOUTHEASTERN MARION COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3099 8948 3101 8951 3100 8955 3100 8970
3144 8957 3136 8915 3097 8945 3097 8947
TIME...MOT...LOC 1302Z 203DEG 57KT 3102 8957
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:11 PM CST | Tornado Warning | JAN | Lincoln | 49 min |
| Jan 25, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 25 min |
| Jan 25, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 42 min |
| Jan 25, 6:39 PM CST | Special Weather Statement | JAN | Claiborne, Franklin | 31 min |
| Jan 25, 6:55 PM CST | Tornado Warning | JAN | Copiah, Simpson | 33 min |
| Jan 25, 7:11 PM CST | Special Weather Statement | JAN | Hinds | 44 min |
| Jan 25, 7:36 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Simpson | 37 min |
| Jan 25, 10:17 PM CST | Special Weather Statement | JAN | Clay, Kemper, Lowndes, Noxubee, Oktibbeha | 58 min |
| Jan 25, 11:07 PM CST | Special Weather Statement | JAN | Lowndes | 28 min |
| Jan 26, 1:26 AM CST | Special Weather Statement | JAN | Marion | 29 min |
| Jan 26, 6:39 AM CST | Special Weather Statement | JAN | Lamar, Marion | 31 min |
| Jan 26, 7:03 AM CST | Special Weather Statement | JAN | Lamar | 27 min |
| Jan 26, 7:28 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 47 min |
| Jan 26, 7:56 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 19 min |
| Jan 26, 8:11 AM CST | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jan 26, 8:20 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 115 min |
| Jan 26, 8:36 AM CST | Special Weather Statement | JAN | Clarke, Lauderdale | 49 min |
| Jan 26, 9:05 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Jan 26, 3:38 PM CST | Flash Flood Watch | JAN | Lauderdale | 3 hr |
| Jan 26, 4:48 PM CST | Special Weather Statement | JAN | Clay | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.